# SDR SIMA20170914005

- Difficulty date: September 14, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 34,480 hours, 24,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 969-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DAMAGE WAS FOUND TO THE EXTERIOR FUSELAGE SKIN BETEWEEN BS 969 AND 985, STRINGER 27L.  REPAIRED THE SKIN IAW ERS-CR-53MR-2905.
